The (logarithmic) least squares optimality of the arithmetic (geometric) mean of weight vectors calculated from all spanning trees for incomplete additive (multiplicative) pairwise comparison matrices

Bozóki, Sándor and Tsyganok, V (2019) The (logarithmic) least squares optimality of the arithmetic (geometric) mean of weight vectors calculated from all spanning trees for incomplete additive (multiplicative) pairwise comparison matrices. INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, 48 (4). pp. 362-381. ISSN 0308-1079 10.1080/03081079.2019.1585432

[img] Text
Bozoki_362_30547964_ny.pdf

Download (847kB)
[img] Text
Bozoki_362_30547964_z.pdf
Restricted to Registered users only

Download (2MB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 26 Sep 2019 06:41
Last Modified: 26 Sep 2019 06:41
URI: http://eprints.sztaki.hu/id/eprint/9780

Update Item Update Item